MAUDE Adverse Event Report: BECTON DICKINSON Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 20019E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that a y ext w/vlv ports & 2 sld clp had flow issues and was clogged during use.The following was reported by the initial reporter: "unable to draw blood or flush.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-06-03.H6: investigation summary: the customer reported they were unable to draw blood or flush, and returned 3 used samples of model #20019e.The samples were tested first with a cut off syringe to see if the blue piston was occluded or not, and then flushed with water.There were 2 failures in the 3 samples, and the complaint is verified.A device history record review could not be performed on material #20019e because a valid lot number was not provided by the customer.A root cause was unable to be determined.A trend for this occlusion issue has been identified for this product line.A capa (corrective action preventative action) 1998036 has been initiated, and a team has been assembled in order to investigate the issue.
 
Event or Problem Description
It was reported that a y ext w/vlv ports & 2 sld clp had flow issues and was clogged during use.The following was reported by the initial reporter: "unable to draw blood or flush".

Brand Name
Y EXT W/VLV PORTS & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11925728
Report Number2243072-2021-01578
Device Sequence Number19063099
Product Code FPA
UDI-Device Identifier27613203013813
UDI-Public27613203013813
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20019E
Device Catalogue Number20019E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1